# SDR 2022F00148

- Difficulty date: March 20, 2022
- Submitted: March 23, 2022
- Operation: General aviation
- Aircraft: N420H
- Make and model: Honda HA-420
- Aircraft serial: 227
- Aircraft time: 533 hours, 446 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: None
- Condition: Open
- Location: Zone 400
- Part time: 533 hours, 446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON SUNDAY, MARCH 20TH, TMB420, A HONDA JET (HA-420) OPERATED BY FLYDREAMS, LLC (DBA VOLATO) ACC 4F1A515O DEPARTED KAPF (NAPLES, FL) FOR KEYW (KEY WEST, FL).  UPON DEPARTURE THE AIRCRAFT EXPERIENCED A CONTROLLABILITY ISSUE.  SPECIFICALLY, THE TRIM SYSTEM FOR AIRCRAFT PITCH HAD A PARTIAL FAILURE.  THE CREW DECLARED AN EMERGENCY AND RETUNED TO NAPLES AIRPORT, LANDING UNEVENTFULLY.  NO PASSENGERS OR CARGO WERE ABOARD THE AIRCRAFT.
